period after taking birth control pills for the first time
Have a question. I finished my period on July 7th(started on the 1st) and began taking my birth control pills on that day. I just finished the course of the pills yesterday and am now going to take the sugar pills. Since I got my period on the first of July, does that mean I will get my period on the first of August or was it supposed to come yesterday when I finished my last pill before the sugar ones?
If anyone can shed some light that would be great!
You will likely have a period around the 3rd or 4th day of the sugar pills. For example, if you start the sugar pills on a Sunday, you will likely start your period by Wed or Thurs. The good thing is, you will probably have a much lighter and shorter period than you did before.
Sometimes, though, it can take a couple of pill packs for you to adjust to them, so anything weird like moddniess or cramping might be expected as well.
You need to take all of the sugar pills. They don't techinally have any hormones in them, so you dont HAVE to take them, you can throw them away. But you should wait the entire 7 days before you start your new pack of hormone pills again, so you give yourself enough time to bleed.